# SDR Q2SA20200303428

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 39,393 hours, 4,095 cycles
- Engine: Ge GE90115B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 208871
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCAFT GROUNDED. W/O 63155 - EMERGENCY LIGHT BATTERY PACK M33093 REPLACED IAW MM 33-51-06-960-802. TEST SATIS.
